Analytical solution for a class of coupled linear second-order differential equations limited by transformations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2006, Vol. 55 Issue (11): 5579-5584    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Analytical solution for a class of coupled linear second-order differential equations limited by transformations
Yang Peng-Fei
陕西广播电视大学榆林市分校,榆林 719000
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn